# SDR COEA9901746

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0498
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: K5SN
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANCHORAGE - APPROX .25 MILE OUT FROM ANC PILOT NOTED THE DOOR OPEN WARNING LIGHT CAME ON.  THE PILOT TURNED BACK TO ANC.  WHILE RETURNING, THE UPPER CARGO DOOR OPENED IN FLIGHT.  THE AIRCRAFT LANDED SAFELY AT ANC.  MAINTENANCE ADJUSTED THE CARGO DOOR HANDLE DETENT.  MAINTENANCE INSPECTED DOOR AND NO DAMAGE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
